`a`
Related Articles
1

Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 1817 - 1833, 2017

Tomás Caraballo - (email), Antonio M. Márquez-Durán - (email), Felipe Rivero - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic invariance and the discretisation of nonautonomous forward attracting sets

Journal of Computational Dynamics  Volume 3, Issue 2, Pages : 4 - 4, 2017

Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

3

On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3669 - 3708, 2016

Yejuan Wang - (email)

 Abstract       References       Full Text      Related Articles

4

Dynamics for a non-autonomous degenerate parabolic equation in $\mathfrak{D}_{0}^{1}(\Omega, \sigma)$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7063 - 7079, 2016

Xin Li - (email), Chunyou Sun - (email), Na Zhang - (email)

 Abstract       References       Full Text      Related Articles

5

Synchronization in coupled stochastic sine-Gordon wave model

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 2969 - 2990, 2016

Igor Chueshov - (email), Peter E. Kloeden - (email), Meihua Yang - (email)

 Abstract       References       Full Text      Related Articles

6

Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2687 - 2702, 2016

Jong Yeoul Park - (email), Jae Ug Jeong - (email)

 Abstract       References       Full Text      Related Articles

7

Structure of the pullback attractor for a non-autonomous scalar differential inclusion

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 979 - 994, 2016

T. Caraballo - (email), J. A. Langa - (email), J. Valero - (email)

 Abstract       References       Full Text      Related Articles

8

Reduction and bifurcation of traveling waves of the KdV-Burgers-Kuramoto equation

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 2057 - 2071, 2016

Yuqian Zhou - (email), Qian Liu - (email)

 Abstract       References       Full Text      Related Articles

9

Optimal polynomial blow up range for critical wave maps

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1705 - 1741, 2015

Can Gao - (email), Joachim Krieger - (email)

 Abstract       References       Full Text      Related Articles

10

Error estimates for second order Hamilton-Jacobi-Bellman equations. Approximation of probabilistic reachable sets

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 3933 - 3964, 2015

Mohamed Assellaou - (email), Olivier Bokanowski - (email), Hasnaa Zidani - (email)

 Abstract       References       Full Text      Related Articles

11

Pullback attractors for a class of nonlinear lattices with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 1213 - 1230, 2015

Yejuan Wang - (email), Kuang Bai - (email)

 Abstract       References       Full Text      Related Articles

12

Efficient resolution of metastatic tumor growth models by reformulation into integral equations

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 2, Pages : 445 - 467, 2015

Niklas Hartung - (email)

 Abstract       References       Full Text      Related Articles

13

Non-autonomous dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 703 - 747, 2015

Alexandre N. Carvalho - (email), José A. Langa - (email), James C. Robinson - (email)

 Abstract       References       Full Text      Related Articles

14

Smooth roughness of exponential dichotomies, revisited

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 853 - 859, 2015

Christian Pötzsche - (email)

 Abstract       References       Full Text      Related Articles

15

Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1193 - 1230, 2014

Roland Schnaubelt - (email)

 Abstract       References       Full Text      Related Articles

16

Straightforward approximation of the translating and pulsating free surface Green function

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2767 - 2783, 2014

Zhi-Min Chen - (email)

 Abstract       References       Full Text      Related Articles

17

New insights into the numerical solution of the Boltzmann transport equation for photons

Kinetic and Related Models  Volume 7, Issue 3, Pages : 433 - 461, 2014

Taposh Kumar Das - (email), Óscar López Pouso - (email)

 Abstract       References       Full Text      Related Articles

18

Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1801 - 1814, 2014

Bo You - (email), Yanren Hou - (email), Fang Li - (email), Jinping Jiang - (email)

 Abstract       References       Full Text      Related Articles

19

Asymptotic behaviour of a non-autonomous Lorenz-84 system

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 3901 - 3920, 2014

María Anguiano - (email), Tomás Caraballo - (email)

 Abstract       References       Full Text      Related Articles

20

Asymptotic behaviour for prey-predator systems and logistic equations with unbounded time-dependent coefficients

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4127 - 4137, 2014

Juan C. Jara - (email), Felipe Rivero - (email)

 Abstract       References       Full Text      Related Articles

21

Invariant measures for non-autonomous dissipative dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4211 - 4222, 2014

Grzegorz Łukaszewicz - (email), James C. Robinson - (email)

 Abstract       References       Full Text      Related Articles

22

Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 1213 - 1226, 2014

Bo You - (email), Chengkui Zhong - (email), Fang Li - (email)

 Abstract       References       Full Text      Related Articles

23

Attractivity for neutral functional differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1793 - 1804, 2013

Tomás Caraballo - (email), Gábor Kiss - (email)

 Abstract       References       Full Text      Related Articles

24

Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3189 - 3209, 2013

Yonghai Wang - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

25

Discretization of dynamical systems with first integrals

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3543 - 3554, 2013

Michal Fečkan - (email), Michal Pospíšil - (email)

 Abstract       References       Full Text      Related Articles

26

Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3567 - 3582, 2013

Armengol Gasull - (email), Hector Giacomini - (email), Joan Torregrosa - (email)

 Abstract       References       Full Text      Related Articles

27

Global dynamics of the nonradial energy-critical wave equation above the ground state energy

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2423 - 2450, 2012

Joachim Krieger - (email), Kenji Nakanishi - (email), Wilhelm Schlag - (email)

 Abstract       References       Full Text      Related Articles

28

Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 643 - 666, 2012

Abiti Adili - (email), Bixiang Wang - (email)

 Abstract       References       Full Text      Related Articles

29

Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2635 - 2651, 2012

Lu Yang - (email), Meihua Yang - (email), Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

30

Certain questions of feedback stabilization for Navier-Stokes equations

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 109 - 140, 2012

Andrei Fursikov - (email), Alexey V. Gorshkov - (email)

 Abstract       References       Full Text      Related Articles

31

Dynamics of non-autonomous nonclassical diffusion equations on $R^n$

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1231 - 1252, 2011

Cung The Anh - (email), Tang Quoc Bao - (email)

 Abstract       References       Full Text      Related Articles

32

On computing heteroclinic trajectories of non-autonomous maps

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 79 - 99, 2011

Thorsten Hüls - (email), Yongkui Zou - (email)

 Abstract       References       Full Text      Related Articles

33

Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 991 - 1009, 2011

Xue-Li Song - (email), Yan-Ren Hou - (email)

 Abstract       References       Full Text      Related Articles

34

Nonautonomous bifurcation of bounded solutions II: A Shovel-Bifurcation pattern

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 941 - 973, 2011

Christian Pötzsche - (email)

 Abstract       References       Full Text      Related Articles

35

Structure of the set of bounded solutions for a class of nonautonomous second order differential equations

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1607 - 1616, 2010

Yuan Guo - (email), Xiaofei Gao - (email), Desheng Li - (email)

 Abstract       Full Text      Related Articles

36

Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term and without uniqueness of solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 307 - 326, 2010

María Anguiano - (email), Tomás Caraballo - (email), José Real - (email), José Valero - (email)

 Abstract       Full Text      Related Articles

37

Nonautonomous bifurcation of bounded solutions I: A Lyapunov-Schmidt approach

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 739 - 776, 2010

Christian Pötzsche - (email)

 Abstract       Full Text      Related Articles

38

Non-autonomous attractors for integro-differential evolution equations

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 17 - 36, 2009

Tomás Caraballo - (email), P.E. Kloeden - (email)

 Abstract       Full Text      Related Articles

39

Boundary stabilization of a nonlinear shallow beam: theory and numerical approximation

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 1, Pages : 197 - 219, 2008

Arnaud Münch - (email), Ademir Fernando Pazoto - (email)

 Abstract       Full Text      Related Articles

40

Pullback attractors and statistical solutions for 2-D Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 643 - 659, 2008

Grzegorz Łukaszewicz - (email)

 Abstract       Full Text      Related Articles

41

Counting uniformly attracting solutions of nonautonomous differential equations

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 1, Pages : 15 - 25, 2007

Arno Berger - (email)

 Abstract       Full Text      Related Articles

42

A mathematical analysis of a dynamical frictional contact model in thermoviscoelasticity

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 1, Pages : 61 - 70, 2007

Oanh Chau - (email), R. Oujja - (email), Mohamed Rochdi - (email)

 Abstract       Full Text      Related Articles

43

Reduction principle in the theory of stability of difference equations

DCDS Supplements  Volume 2007, Issue Special, Pages : 864 - 874, 2007

Andrejs Reinfelds - (email), Klara Janglajew - (email)

 Abstract       Full Text      Related Articles      

44

Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 315 - 338, 2007

Igor Chueshov - (email), Björn Schmalfuss - (email)

 Abstract       Full Text      Related Articles

45

Lyapunov's second method for nonautonomous differential equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 375 - 403, 2007

Lars Grüne - (email), Peter E. Kloeden - (email), Stefan Siegmund - (email), Fabian R. Wirth - (email)

 Abstract       Full Text      Related Articles

46

The parameterization method for one- dimensional invariant manifolds of higher dimensional parabolic fixed points

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 835 - 865, 2007

Inmaculada Baldomá - (email), Ernest Fontich - (email), Rafael de la Llave - (email), Pau Martín - (email)

 Abstract       Full Text      Related Articles

47

Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 279 - 285, 2006

Ting Li - (email)

 Abstract       Full Text      Related Articles

48

Pullback attractors of nonautonomous dynamical systems

Discrete and Continuous Dynamical Systems  Volume 16, Issue 3, Pages : 587 - 614, 2006

Yejuan Wang - (email), Chengkui Zhong - (email), Shengfan Zhou - (email)

 Abstract       Full Text      Related Articles

49

Pullback and forward attractors for a 3D LANS$-\alpha$ model with delay

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 559 - 578, 2006

Tomás Caraballo - (email), Antonio M. Márquez-Durán - (email), José Real - (email)

 Abstract       Full Text      Related Articles

50

Invariant manifolds as pullback attractors of nonautonomous differential equations

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 579 - 596, 2006

Bernd Aulbach - (email), Martin Rasmussen - (email), Stefan Siegmund - (email)

 Abstract       Full Text      Related Articles

51

Numerical study of a domain decomposition method for a two-scale linear transport equation

Networks and Heterogeneous Media  Volume 1, Issue 1, Pages : 143 - 166, 2006

Xu Yang - (email), François Golse - (email), Zhongyi Huang - (email), Shi Jin - (email)

 Abstract       Full Text      Related Articles

52

Stabilization for the 3D Navier-Stokes system by feedback boundary control

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 289 - 314, 2003

A. V. Fursikov - (email)

 Abstract       Full Text      Related Articles

53

Recurrent motions in the nonautonomous Navier-Stokes system

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 255 - 262, 2003

Vena Pearl Bongolan-walsh - (email), David Cheban - (email), Jinqiao Duan - (email)

 Abstract       Full Text      Related Articles

54

Linearization near a locally nonunique invariant manifold

Discrete and Continuous Dynamical Systems  Volume 3, Issue 2, Pages : 189 - 205, 1997

George Osipenko - (email)

 Abstract       Full Text      Related Articles

55

Some new generalizations of inertial manifolds

Discrete and Continuous Dynamical Systems  Volume 2, Issue 4, Pages : 543 - 558, 1996

A. Debussche - (email), R. Temam - (email)

 Abstract       Full Text      Related Articles